Skip to Main content Skip to Navigation
Journal articles

A renewal approach to Markovian U-statistics

Complete list of metadata

https://hal.telecom-paris.fr/hal-02107313
Contributor : Stephan Clémençon Connect in order to contact the contributor
Submitted on : Tuesday, April 23, 2019 - 4:03:21 PM
Last modification on : Tuesday, October 19, 2021 - 11:14:12 AM

Links full text

Identifiers

Collections

`

Citation

P. Bertail, Stéphan Clémençon. A renewal approach to Markovian U-statistics. Mathematical Methods of Statistics, Allerton Press, Springer (link), 2011, 20 (2), pp.79-105. ⟨10.3103/S1066530711020013⟩. ⟨hal-02107313⟩

Share

Metrics

Record views

84